G. M. Sklyar

Search this author in Google Scholar


Articles: 1

Development of the Markov moment problem approach in the optimal control theory

S. Yu. Ignatovich, G. M. Sklyar

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 13 (2007), no. 4, 386-400

The paper is a survey of the main ideas and results on using of the Markov moment problem method in the optimal control theory. It contains a version of the presentation of the Markov moment approach to the time-optimal control theory, linear and nonlinear.


All Issues